# SDR TRBA2010036SUP

- Difficulty date: April 30, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 32,307 hours, 37,428 cycles
- Engine: Pwa PW124B
- System (JASC): 2420 · AC Generation System
- Part: Static Inverter
- Part number: 559012B
- Part serial: 190706
- Condition: Hot
- Location: Zone 100
- Part time: 33,215 hours, 38,631 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R & R NR2 STATIC INVERTER IAW JIC 24-21-81 RAI 10000-001.
